Facebook Pixel
EmpowHER Guest

Am I at risk of getting pregnant? ?

By Anonymous March 1, 2015 - 12:39pm
Rate This

Last period started 17th ended 21st Feb had sex 23rd/24th Feb, took postinor 2 then started bleedin on 1st March. What does that imply? Am I at risk of getting pregnant? So confused

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Many women bleed after taking Plan B - this is a side effect. It does not imply anything other than your body has been subjected to a large dose of hormones and bleeds as a result. 

Plan B is 90-95% effective when taken within 24 hours so your risk of pregnancy is low. 

Plan B can have short term side effects including changes in the menstrual cycle. Read the manufacturer's website for more details. 



March 1, 2015 - 2:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!